kelsey rae (kelseyraex) wrote in vaginapagina,
kelsey rae
kelseyraex
vaginapagina

throwing up a birth control pill.

hello!

so, i take my birth control pill between 11:45 and midnight every evening. i took it tonight, as usual, and then about an hour later, i threw up from coughing really hard. oops. but, anyway. i dont know what this means!

what am i supposed to do now?

do i take the next pill in my pack or do i just take the next one tomorrow,as usual?
i am sexually active and am planning on being active sexually tomorrow, so i imagine i am supposed to use a second set of protection for a while now. how long, though?

HELP! im all frazzled now. =[

oh, and the birth control i take is microgestin fe 1/20.

thank you!!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments